# SDR USAASB96191

- Difficulty date: September 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N266AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22878
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104781
- Condition: Discharged
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - MX FOUND THE EXTERIOR LEFT WING EMERGENCY EVACUATION LIGHTS INOP.  MAINTENANCE REPLACED THE BATTERY PACK FOR THE LEFT WING EMERGENCY EVACUATION LIGHTS.  OPS CHECK GOOD.  (M)
